Advertisement

Letters in Mathematical Physics

, Volume 4, Issue 4, pp 357–360 | Cite as

Stochastic calculus of variations

  • Kunio Yasue
Article

Abstract

The fundamental theorem of stochastic calculus of variations is presented.

Keywords

Statistical Physic Group Theory Fundamental Theorem Stochastic Calculus 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yasue, K., ‘Quantum Mechanics and Stochastic Control Theory’, J. Math. Phys., to be published.Google Scholar
  2. 2.
    NelsonE., Dynamical Theories of Brownian Motion, Princeton, U.P., Princeton, 1967.Google Scholar
  3. 3.
    YasueK., ‘Schrödinger's Variational Method for Quantization Revisited’, Lett. Math. Phys. 4, 143 (1980).PubMedGoogle Scholar
  4. 4.
    Zambrini, J.-C., personal communication.Google Scholar
  5. 5.
    Nagasawa, M., ‘Segregation of a Population in an Environment’, J. Math. Biology, to be published.Google Scholar
  6. 6.
    Nagasawa, M., ‘Theorem of Segregation and its Applications’, talk given at the Conference on models of biological growth and spread Mathematical theories and applications, Heidelberg, 16–21 July, 1979.Google Scholar

Copyright information

© D. Reidel Publishing Company 1980

Authors and Affiliations

  • Kunio Yasue
    • 1
  1. 1.Département de Physique ThéoriqueUniversité de GenèveGenève 4Switzerland

Personalised recommendations